# SDR ASAA2022122341230

- Difficulty date: December 23, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 50,497 hours, 14,807 cycles
- System (JASC): 2310 · HF Communications System
- Part: Control Panel
- Part number: G716401
- Part serial: 367
- Condition: Faulted
- Location: Flight Deck
- Part time: 20,609 hours, 6,007 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMBER 2 HF/SAT XFER SWITCH WILL NOT ENGAGE WHEN PUSHING. GROUNDED - YES. REMOVED & REPLACED HF/SAT PANEL PERFORMED SYSTEM TEST IAW B737-800 AMM TASK 23-15-00-730-801. OPS CK NORMAL.
